Pennsylvania, 2011Hail and Damaging Winds in Pennsylvania, April 26, 2011
April 26, 2011 · NWS PBZ · 10 events in 5 counties and zones
Ahead of a slow moving cold front scattered severe thunderstorms developed in an unstable airmass across western Pennsylvania and northern West Virginia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $220,000
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Ahead of a slow moving cold front scattered severe thunderstorms developed in an unstable airmass across western Pennsylvania and northern West Virginia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Apr 26, 10:20 AM EST, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 26, 10:20 AM EST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1120 AM EDT TUE APR 26 2011
.SYNOPSIS...
SOUTHWEST FLOW ALOFT WILL CONTINUE TO PROVIDE ABOVE NORMAL
TEMPERATURES ALONG WITH AFTERNOON AND EVENING THUNDERSTORMS
THROUGH WEDNESDAY. A COLD FRONT WILL PUSH ACROSS THE DISTRICT
THURSDAY BRINGING COOLER TEMPERATURES AND DRIER WEATHER.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SCATTERED ACTIVITY WILL BE ACROSS THE REGION THIS MORNING WITH LOW
CHANCE POPS. NEXT SHORTWAVE OVER THE LOWER OHIO VALLEY WILL
ARRIVE FOR THE AFTERNOON WITH MORE WIDESPREAD COVERAGE OF SHOWERS
AND STORMS. SEVERE POTENTIAL WILL EXIST AGAIN WITH INSTABILITY
AND DEEP LAYER SHEAR. TEMPERATURES SURGING WITH SUNSHINE LATE THIS
MORNING AND WITH SOUTHERLY FLOW RAISED NEARLY 5 DEGREES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
UPPER TROF WILL BE MOVING EAST ACROSS THE CENTRAL PLAINS TO THE
OHIO VALLEY THROUGH THURSDAY WITH PERIODS OF SHOWERS AND STORMS
AND POTENTIAL SEVERE EACH PERIOD DEPENDING ON TIMING OF INDIVIDUAL
SHORTWAVES AHEAD OF TROF. ON THURSDAY MAIN UPPER TROF AND COLD
FRONT WILL SWEEP ACROSS REGION WITH COOLER TEMPERATURES WORKING IN
BEHIND THE FRONT DURING THE AFTERNOON.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE FORECAST PERIOD BEGINS WITH REASONABLE GFS/ECMWF/GFSE AGREEMENT
THAT A CLOSED LOW WILL BE LOCATED ACROSS THE NORTHERN GREAT LAKES
WITH A TROUGH ACROSS THE OHIO VALLEY. WITH THE PASSAGE OF THE
TROUGH, THERE IS THE CHANCE OF SHOWERS THURSDAY NIGHT INTO EARLY
FRIDAY. HIGH PRESSURE WILL THEN BUILD IN FROM THE SOUTHWEST ON
FRIDAY WITH MID-LEVEL RIDGING BUILDING IN THROUGH SATURDAY NIGHT.
CLOUD COVERAGE WILL DECREASE WITH A MOSTLY SUNNY AND DRY FORECAST
LATE FRIDAY INTO SATURDAY. TEMPS WILL BE NEAR NORMAL VALUES THROUGH
THIS PERIOD.
THERE IS LESS MODEL CERTAINTY WITH THE TIMING OF A COLD FRONT AS THE
NEXT TROUGH CROSSES THE OHIO VALLEY FOR THE LATE WEEKEND INTO EARLY
NEXT WEEK. THE 12Z GFS IS MUCH FASTER WITH THIS FEATURE, BRINGING
THE COLD FRONT ACROSS THE AREA EARLY ON SUNDAY WHILE THE 00Z ECMWF DOES
NOT BRING THE FRONT ACROSS THE AREA UNTIL MONDAY AFTERNOON. THE
FORECAST LEANS CLOSER TO THE SLOWER AND THUS WARMER ECMWF. CHANCE
POPS ARE FORECAST SUNDAY AND MONDAY WITH TEMPS AROUND 5 TO 10 DEGREES
ABOVE NORMAL AHEAD OF THE FRONT.
&&
.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
GENERALLY VFR CONDITIONS CAN BE EXPECTED INTO EARLY AFTERNOON WITH
BROKEN CIRRUS AND SCT CU DURING THE AFTERNOON. MODELS ARE
INDICATING THAT A LINE OF -RW/-TRW WILL MOVE THROUGH DURING THE
AFTERNOON AS THE ATMOSPHERE DESTABILIZES AND AN UL WAVE SWINGS
ACROSS THE UPPER OHIO VALLEY AND THIS WILL BRING THE BEST CHANCE
OF RESTRICTIONS.
SFC WINDS WILL INCREASE THIS MORNING WITH STRONG ATMOSPHERIC MIXING.
EXPECT SOUTH WINDS OF 20 TO 25 KTS BY LATE MORNING AND THROUGH THE
AFTERNOON HOURS.
EXPECT ACTIVITY TO QUICKLY WIND DOWN AFTER SUNSET, FOLLOWED BY
GENERAL VFR CONDITIONS AND LIGHTER WINDS.
A COLD FRONT WILL APPROACH FROM THE WEST WEDNESDAY AND CROSS THE
REGION BY THURSDAY. EXPECT PERIODS OF SHOWERS AND RESTRICTIONS, WITH
GREATER COVERAGE LATE WEDNESDAY AFTERNOON INTO THURSDAY
ALONG/IMMEDIATELY IN THE WAKE OF THE COLD FRONT. RESIDUAL SHOWERS
AND RESTRICTIONS ARE LIKELY LATE THURSDAY INTO FRIDAY AS UPPER LEVEL
LOW PRESSURE GRADUALLY EXITS TO THE NORTHEAST. HIGH PRESSURE AND VFR
ARE EXPECTED TO RETURN TO THE AREA FRIDAY.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.
&&
Hazardous weather outlook, Apr 26, 3:18 AM EST, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
418 AM EDT TUE APR 26 2011
MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-270830-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
418 AM EDT TUE APR 26 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING. THE PRIMARY SEVERE THREAT WILL BE DAMAGING
THUNDERSTORM WINDS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY EVENING. THE PRIMARY SEVERE THREAT WILL BE DAMAGING
THUNDERSTORM WINDS AND LARGE HAIL.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Apr 26, 7:16 AM EST, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
816 AM EDT TUE APR 26 2011
PAZ008-009-014-015-022-261300-
ARMSTRONG PA-BUTLER PA-CLARION PA-FOREST PA-VENANGO PA-
816 AM EDT TUE APR 26 2011
...THUNDERSTORMS...
THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
ARMSTRONG...BUTLER...VENANGO...FOREST AND CLARION...
AT 814 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
SOUTHWEST OF SENECA TO 5 MILES SOUTH OF EMLENTON...MOVING EAST AT 45
MPH.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
EMLENTON... OIL CITY... SENECA...
VAN... KNOX... TIONESTA...
FRYBURG...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4158 7947 4109 7937 4106 7970 4142 7983
Special weather statement, Apr 26, 7:47 AM EST, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
847 AM EDT TUE APR 26 2011
PAZ009-015-016-261330-
CLARION PA-FOREST PA-JEFFERSON PA-
847 AM EDT TUE APR 26 2011
...THUNDERSTORMS...
THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
JEFFERSON...FOREST AND CLARION...
AT 843 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
TRUNKEYVILLE TO 7 MILES SOUTHWEST OF COOK FOREST STATE PARK...OR
ALONG A LINE EXTENDING FROM 2 MILES NORTH OF WEST HICKORY TO 6 MILES
NORTHEAST OF CLARION...MOVING EAST AT 45 MPH.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
WEST HICKORY... FRYBURG... KELLETTVILLE...
COOK FOREST STATE PARK... REDCLYFFE...
BALLTOWN... MARIENVILLE...
CLEAR CREEK STATE PARK... LYNCH...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4144 7895 4143 7898 4144 7899 4144 7906
4142 7907 4141 7908 4136 7909 4136 7903
4138 7896 4136 7892 4132 7892 4125 7944
4163 7943 4163 7896Local storm report, Apr 26, 9:05 AM EST, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1005 AM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG TEMPLETON 40.92N 79.46W
04/25/2011 ARMSTRONG PA EMERGENCY MNGR
13 STRUCTURES DAMAGED...WITH NUMEROURS LARGE TREES
REPORTED DOWN
&&
EVENT NUMBER PBZ1100671
JDLocal storm report, Apr 26, 9:41 AM EST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
1041 AM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG TEMPLETON 40.92N 79.46W
04/25/2011 ARMSTRONG PA EMERGENCY MNGR
13 STRUCTURES DAMAGED...WITH NUMEROUS LARGE TREES
REPORTED DOWN
&&
CORRECTED REMARKS
EVENT NUMBER PBZ1100671
JDSpecial weather statement, Apr 26, 10:55 AM EST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1155 AM EDT TUE APR 26 2011
OHZ039-048-057-058-068-261800-
TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY-NOBLE-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...COSHOCTON...ZANESVILLE...CAMBRIDGE...CALDWELL
1155 AM EDT TUE APR 26 2011
...THUNDERSTORMS WITH GUSTY WINDS POSSIBLE THIS AFTERNOON...
THE NATIONAL WEATHER SERVICE ADVISES THAT THUNDERSTORMS WITH
POTENTIALLY STRONG WIND GUSTS CAN BE MOVING EASTWARD THROUGH THESE
EAST CENTRAL OHIO COUNTIES BETWEEN 1 AND 3 PM. THERE MAY ALSO BE
HAIL AND A BRIEF PERIOD OF HEAVY RAIN AND FREQUENT LIGHTNING.
WHEN THUNDERSTORMS THREATEN...ITS SAFEST TO GO
INDOORS...PREFERABLY IN A STRONG STRUCTURE TO BEST PROTECT
YOURSELF FROM STRONG THUNDERSTORM WINDS. AFTERNOON TRAVELERS CAN
BE AFFECTED.
PLEASE REPORT STRONG WINDS AND HAIL AND ANY RELATED WEATHER
PROBLEMS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE...1-877-633-6772.
OHZ040-041-049-050-059-069-WVZ001>004-012-261800-
CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-BELMONT-MONROE-HANCOCK-
BROOKE-OHIO-MARSHALL-WETZEL-
INCLUDING THE CITIES OF...CARROLLTON...EAST LIVERPOOL...SALEM...
COLUMBIANA...EAST PALESTINE...WELLSVILLE...CALCUTTA...CADIZ...
HOPEDALE...STEUBENVILLE...MARTINS FERRY...ST. CLAIRSVILLE...
BELLAIRE...BARNESVILLE...SHADYSIDE...BRIDGEPORT...WOODSFIELD...
TORONTO...WEIRTON...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE
1155 AM EDT TUE APR 26 2011
...THUNDERSTORMS WITH GUSTY WINDS POSSIBLE LATE THIS AFTERNOON...
THE NATIONAL WEATHER SERVICE ADVISES THAT THUNDERSTORMS WITH
POTENTIALLY STRONG WIND GUSTS CAN BE MOVING EASTWARD THROUGH THESE
OHIO VALLEY COUNTIES BETWEEN 2 AND 5 PM. THERE MAY ALSO BE HAIL
AND A BRIEF PERIOD OF HEAVY RAIN AND FREQUENT LIGHTNING. AFTERNOON
TRAVELERS AND EVENING COMMUTERS CAN BE AFFECTED.
WHEN THUNDERSTORMS THREATEN...ITS SAFEST TO GO
INDOORS...PREFERABLY IN A STRONG STRUCTURE TO BEST PROTECT
YOURSELF FROM STRONG THUNDERSTORM WINDS.
PLEASE REPORT STRONG WINDS AND HAIL AND ANY RELATED WEATHER
PROBLEMS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE...1-877-633-6772.
PAZ007-008-013-014-020-021-029-031-WVZ021-022-261800-
MERCER-VENANGO-LAWRENCE-BUTLER-BEAVER-ALLEGHENY-WASHINGTON-GREENE-
MARION-MONONGALIA-
INCLUDING THE CITIES OF...SHARON...HERMITAGE...GROVE CITY...
GREENVILLE...FARRELL...OIL CITY...FRANKLIN...SUGARCREEK...
NEW CASTLE...ELLWOOD CITY...BUTLER...ZELIENOPLE...ALIQUIPPA...
BEAVER FALLS...AMBRIDGE...MONACA...BEAVER...
PITTSBURGH METRO AREA...WASHINGTON...CANONSBURG...DONORA...
CALIFORNIA...CHARLEROI...MONONGAHELA...MCMURRAY...WAYNESBURG...
FAIRDALE...FAIRMONT...MORGANTOWN
1155 AM EDT TUE APR 26 2011
...THUNDERSTORMS WITH GUSTY WINDS POSSIBLE LATE THIS AFTERNOON...
THE NATIONAL WEATHER SERVICE ADVISES THAT THUNDERSTORMS WITH
POTENTIALLY STRONG WIND GUSTS CAN BE MOVING EASTWARD THROUGH THE
PITTSBURGH METRO AREA AND THE INTERSTATE 79 CORRIDOR BETWEEN 3 AND
6 PM. THERE MAY ALSO BE HAIL AND A BRIEF PERIOD OF HEAVY RAIN AND
FREQUENT LIGHTNING. EVENING COMMUTERS CAN BE AFFECTED.
WHEN THUNDERSTORMS THREATEN...ITS SAFEST TO GO INDOORS...PREFERABLY
IN A STRONG STRUCTURE TO BEST PROTECT YOURSELF FROM STRONG
THUNDERSTORM WINDS.
PLEASE REPORT STRONG WINDS AND HAIL AND ANY RELATED WEATHER
PROBLEMS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE...1-877-633-6772.
Special weather statement, Apr 26, 11:31 AM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1231 PM EDT TUE APR 26 2011
OHZ059-PAZ020-021-029-WVZ002>004-261730-
ALLEGHENY PA-BEAVER PA-BELMONT OH-BROOKE WV-MARSHALL WV-OHIO
WV-WASHINGTON PA-
1231 PM EDT TUE APR 26 2011
...THUNDERSTORMS WITH GUSTY WINDS AND SMALL HAIL TO MOVE THROUGH THE
FOLLOWING COUNTIES...BELMONT...WASHINGTON...ALLEGHENY...BEAVER...
MARSHALL...OHIO AND BROOKE...
AT 1225 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS OVER VALLEY GROVE...MOVING NORTHEAST
AT 50 MPH. THIS STORM MAY PRODUCE DIME SIZE HAIL AND WIND GUSTS TO
45 MPH.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
WINDSOR HEIGHTS... WEST LIBERTY... WARWOOD...
VALLEY GROVE... CLEARVIEW... BETHANY...
FRANKLIN... AVELLA... BURGETTSTOWN...
FLORENCE... MCDONALD...
RACCOON CREEK STATE PARK...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4073 8027 4056 8000 4002 8052 4012 8072
Thunderstorm Wind, Butler
- When
- April 26, 12:40 PM EST
- Where
- Butler County, 1.57 mi E of Butler Graham Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 40.780, -79.920
Emergency management reported multiple trees down in Penn Township.
Hail, Westmoreland
- When
- April 26, 2:27 PM EST
- Where
- Westmoreland County, 0.69 mi S of Forbes Road
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 40.340, -79.520
Thunderstorm Wind, Washington
- When
- April 26, 2:59 PM EST
- Where
- Washington County, 0.53 mi E of Monongahela
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 40.200, -79.920
Emergency management reported trees down in Monongahela.
Thunderstorm Wind, Fayette
- When
- April 26, 3:10 PM EST
- Where
- Fayette County, 0.87 mi SE of Star Jct
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 40.060, -79.760
Emergency management reported trees down near Starr Junction.
Hail, Westmoreland
- When
- April 26, 3:20 PM EST
- Where
- Westmoreland County, 0.53 mi E of Greensburg
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.300, -79.540
Thunderstorm Wind, Westmoreland
- When
- April 26, 3:30 PM EST
- Where
- Westmoreland County, 0.53 mi E of Greensburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 40.300, -79.540
Emergency management reported trees down in Greensburg.
Thunderstorm Wind, Westmoreland
- When
- April 26, 3:35 PM EST
- Where
- Westmoreland County, 0.69 mi N of (Lbe)latrobe Arpt
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 40.290, -79.400
A wind gust to 64 MPH was recorded at the Latrobe Airport.
Thunderstorm Wind, Westmoreland
- When
- April 26, 3:55 PM EST
- Where
- Westmoreland County, 0.87 mi SW of Ligonier
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $35,000
- Reported by
- Emergency Manager
- Coordinates
- 40.240, -79.240
Emergency management reported trees down in Ligonier.
Thunderstorm Wind, Indiana
- When
- April 26, 4:04 PM EST
- Where
- Indiana County, 0.87 mi SW of Homer City
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 40.540, -79.160
Emergency management reported large branches down in Homer City.
Thunderstorm Wind, Indiana
- When
- April 26, 4:25 PM EST
- Where
- Indiana County, Strongstown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.550, -78.920
A trained spotter reported a large tree down in Strongstown.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Mississippi, April 26 to 27, 201112 deaths · 52 injured · $28 million · EF5 · 102 events
- Tornadoes and Flash Flooding in Louisiana, April 26 to 27, 20112 deaths · 2 injured · $16 million · EF2 · 63 events
- Tornadoes and Flash Flooding in Tennessee, April 26 to 27, 20111 death · 1 injured · $1.5 million · EF1 · 83 events
- Tornadoes and Hail in Texas, April 26, 20111 death · 2 injured · $1.5 million · EF1 · 72 events
- Avalanche in California, April 26, 20112 deaths · 1 event
- Tornadoes and Flash Flooding in New York, April 26 to 28, 2011$11 million · EF2 · 35 events
- Tornado and Hail in Michigan, April 26, 20119 injured · $24 million · EF0 · 9 events
- Tornadoes and Flash Flood in Louisiana, April 26 to 27, 20111 injured · $1.9 million · EF2 · 18 events
- Tornadoes and Hail in Texas, April 26 to 27, 2011$330,000 · EF2 · 20 events
- Tornadoes and Damaging Winds in Indiana, April 26, 2011$355,000 · EF2 · 5 events
- Damaging Wind in Mississippi, April 26, 20111 death · $5,000 · 56 kt wind · 1 event
- Flash Flooding and Flooding in Vermont, April 26 to 29, 2011$5.9 million · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 295654, 295651, 295655, 295656, 295653, 295657, 295662, 295658, 295659, 295660.